# SDR SWAA2021122255441

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-800
- Aircraft serial: 38814
- Aircraft time: 17,442 hours, 8,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT UNDER JUMPSEAT FLASHING RED ; FWD FA FLASHLIGHT NDER JMPSEAT FLASHING RED. REPLACED FORWARD FA JUMPSEAT INBOARD FLASHLIGHT BATTERY PER AMM 25-64-00 OPS GOOD
